Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diabetic and heart patient. Body become lethargic. Why? - Online Doctor Chats

Date : 03-Jun-2013
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Please go ahead with your query
Doctor:Are you there?
User:hello dr.
User:Soory for the delay
User:my query is related to my DAD
User:he is Diabetic and heart patient also
User:now a days his body become Lethargic and having no power at all in his boday
User:plz suggest come stuff in medicien will helps him to regain the energy..
Doctor:I have few important questions
Doctor:What was his last blood sugar and blood pressure reading?
User:both normal
Doctor:How long does he suffer from Diabetes and blood pressure
Doctor:What is normal?
User:sugar last did few days back in mng it was 90 before having any thing
Doctor:Is he on any medication?
User:last 03 months sugar reading avg. 100-110
Doctor:ok good
User:Blood pressure reading appx 140 i guess
User:any other u want to know.. plz
Doctor:Is he on any medicine?
Doctor:What are they?
Doctor:What is his age?
User:he is taking only Geminor M1 to curb sugar
User:now he is not doing anything... his age 62
Doctor:Is he on VitD and calcium
Doctor:He should take them
User:thats why i am contacting u
User:so that u can suggest me something good and safe
Doctor:Tab SHELCAL 500mg , twice a day
User:is 500mg is ok
Doctor:One extra glass of milk
Doctor:It has nominal amount of Vit D ( Calciferol as well)
Doctor:If you can spend few more then you can pick, Tab MEGASHELCAL
Doctor:which has Omega 3 Fatty acids
Doctor:One gelatin capsule and one tablet per day
User:shelcal brand?
Doctor:MEGASHELCAL has some extra benefits
Doctor:Yes it is a brand
User:i mean.. cipla, ranbaxy or some other company product?
Doctor:You can get this as this brand name
Doctor:you do not need to mention the company
Doctor:It is from ELDER pharma
User:thanks i am done
Doctor:Thanks for visitine me
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor